Cross Reference Down

Kha, V and Lam, B (2011). Das Benfordísche Gesetz. Facharbeit Mathematik, Max-von-Laue-Gymnasium Koblenz. GER

This work cites the following items of the Benford Online Bibliography:


Albrecht, J (2000). Die Eins von Planet Zob. Die Zeit, 28 September. GER View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work